# SDR CA110125022

- Difficulty date: January 23, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft time: 32,957 hours
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: WIRE
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AND AFTER SELECTION OF FLAP 15 FOR LANDING, THE FLAP INDICATOR SHOWED ASSYMETRY AND THE FLAPS REMAINED AT FLAP SETTING 5. AN EMERGECNY LANDING OCCURED WITHOUT ANY FURTHER INCIDENT. THE PSEU LIGHT ILLUMINATED AFTER LANDING. MAINTENANCE WAS SENT TO THE LOCATION AND FOUND A SENSOR WIRE AT THE #6 SKEW SENSOR TO BE CHAFING ON A CLAMP. A REPAIR WAS CARRIED OUT AS PER THE SWPM AND THE SYSTEM TESTED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20110125022)
